# SDR DXTA2011022404477

- Difficulty date: February 23, 2011
- Submitted: February 24, 2011
- Operation: Air carrier
- Aircraft: N966QS
- Make and model: Cessna 750
- Aircraft serial: 7500166
- Aircraft time: 8,819 hours, 5,340 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 315381
- Condition: Out Of Round
- Location: Nlg
- Part time: 816 hours, 532 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

NOSEWHEEL SHIMMY ON TAKE-OFF AT 65 KNOTS. REJECTED TAKE-OFF AND SHIMMY CONTINUED THROUGH TO ALMOST STOPPED AND KNOCKED OFF LOWER YAW DAMPER. RUNWAY WAS DRY AND CLEAN WITHOUT CENTERLINE LIGHTS.  FOUND TIRE UNEVEN. R & R LT AND RT NOSE WHEEL ASSYS WITH AN O/H UNIT AND SECURED IAW MM CHAP 32-41-01.
